Our expert says:
Thank you for your post.
7 pills a day is definitely too much in terms of your mother being totally non-compliant with what the doctor has prescribed her. Alzan is a generic of Xanor which is a benzodiazepine and as such is highly addictive. Unfortunately the body very quickly develops a tolerance for this group of tablets with a result that ever increasing doses are required to achieve then same effect. We suggest that you canvas this issue with your mother as soon as possible and give her the option of informing her doctor that she is abusing her medication, failing which, you should reserve the right to inform the doctor yourself.
Wishing you the warmest of regards
The Harmony Team
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.